Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Taking oxy elite pro. Feeling nauseous, headache, dizziness. Had spotting. Side effects of medicine?

taking oxy elite pro for five days now..but lately past 2 days everytime i eat i feel nauseaous, my head hurts and i am a bit dizzy. Today I had some spotting it was darker color blood but not brown or black... I am 7 days past ovulation and i have 11 days till i get my next menstural cycle. Could my symptoms be from the OEP or could I be pregnant? HELP! IF im pregnant I DONT want to harm in anyway from taking OEP
Asked On : Thu, 21 Feb 2013
Answers:  1 Views:  190
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The symptoms of headache, dizziness and nausea could be related to taking Oxy elite pro. The mild spotting that you had is not likely to be related to the medicine you are taking. It is more likely to be related to a mild hormonal disturbance.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Fri, 22 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor